# SDR SWAA2021121452612

- Difficulty date: December 10, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 20,655 hours, 9,469 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Sleeve
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROXIMATELY 1/2' CRACK AND IMPRESSION #1 ENGINE THRUST REVERSER SLEEVE OUTBOARD ; / [01] COMPLIED WITH EA 21-154-03700
